Teacher Details

Kale Mohan Manohar

Department of Statistics

mmkale@stats.unipune.ac.in


1)    Jagtap, R.S., Gedam, V.K., Kale, M.M. (2019). Generalised extreme value model with cyclic covariate structure for analysis of non-stationary hydrometeorological extremes. Journal of Earth System Science, 128 (1), 14. ISSN(print/online): 0253-4126/0973-774X, URL/DOI: http://dx.doi.org/10.1007/s12040-018-1033-1
2)    Awale, M., Ramanathan, T.V., Kale, M. (2017). Coherent Forecasting In Integer-Valued Ar(1) Models With Geometric Marginals. Journal of Data Science, 15 (1), 95-114. Google Scholar Citations: 1, ISSN(print/online): 1680-743X/1683-8602, URL/DOI: http://www.jds-online.com/file_download/576/201701_6.pdf
3)    Parulekar, N.N., Kolekar, P., Jenkins, A., Kleiven, S., Utkilen, H., Johansen, A., Sawant, S., Kulkarni-Kale, U., Kale, M., Sæbø, M. (2017). Characterization of bacterial community associated with phytoplankton bloom in a eutrophic lake in South Norway using 16S rRNA gene amplicon sequence analysis. PloS One, 12 (3), e0173408. Google Scholar Citations: 17, WoS Citations: 11, ISSN(print/online): 1932-6203, URL/DOI: http://dx.doi.org/10.1371/journal.pone.0173408
4)    Waman, V.P., Kale, M.M., Kulkarni-Kale, U. (2017). Genetic diversity and evolution of dengue virus serotype 3: A comparative genomics study. Infection, Genetics and Evolution, 49, 234-240. Google Scholar Citations: 7, WoS Citations: 3, ISSN(print/online): 1567-1348, URL/DOI: http://dx.doi.org/10.1016/j.meegid.2017.01.022
5)    Kolekar, P.S., Waman, V.P., Kale, M.M., Kulkarni-Kale, U. (2016). RV-Typer: A Web Server for Typing of Rhinoviruses Using Alignment-Free Approach. PloS One, 11 (2), e0149350. Google Scholar Citations: 2, ISSN(print/online): 1932-6203, URL/DOI: http://dx.doi.org/10.1371/journal.pone.0149350
6)    Waman, V.P., Kolekar, P., Ramtirthkar, M.R., Kale, M.M., Kulkarni-Kale, U. (2016). Analysis of genotype diversity and evolution of Dengue virus serotype 2 using complete genomes. PeerJ, (8), e2326. Google Scholar Citations: 10, WoS Citations: 4, ISSN(print/online): 2167-8359, URL/DOI: http://dx.doi.org/10.7717/peerj.2326
7)    Sandhu, V., Lothe, I.B., Labori, K.J., Skrede, M.L., Hamfjord, J., Dalsgaard, A.M., Buanes, T., Dube, G., Kale, M.M., Sawant, S., Kulkarni-Kale, U. (2016). Differential expression of miRNAs in pancreatobiliary type of periampullary adenocarcinoma and its associated stroma. Molecular Oncology, 10 (2), 303-316. Google Scholar Citations: 7, WoS Citations: 4, ISSN(print/online): 1574-7891, URL/DOI: http://dx.doi.org/10.1016/j.molonc.2015.10.011
8)    Waman, V.P., Kasibhatla, S.M., Kale, M.M., Kulkarni-Kale, U. (2016). Population genomics of dengue virus serotype 4: insights into genetic structure and evolution. Archives of Virology, 161 (8), 2133-2148. Google Scholar Citations: 9, WoS Citations: 5, ISSN(print/online): 0304-8608/1432-8798, URL/DOI: http://dx.doi.org/10.1007/s00705-016-2886-8
9)    Waman, V.P., Kolekar, P.S., Kale, M.M., Kulkarni-Kale, U. (2014). Population Structure and Evolution of Rhinoviruses. PloS One, 9 (2), e88981. Google Scholar Citations: 26, WoS Citations: 13, ISSN(print/online): 1932-6203, URL/DOI: http://dx.doi.org/10.1371/journal.pone.0088981
10)    Kolekar, P., Hake, N., Kale, M., Kulkarni-Kale, U. (2014). WNV Typer: A server for genotyping of West Nile viruses using an alignment-free method based on a return time distribution. Journal of Virological Methods, 198, 41-55. Google Scholar Citations: 3, WoS Citations: 2, ISSN(print/online): 0166-0934, URL/DOI: http://dx.doi.org/10.1016/j.jviromet.2013.12.012
11)    Yadav, A., Jayaraman, V.K., Kale, M., Kulkarni-Kale, U. (2013). Phylogenetic Clustering of Protein Sequences Using Recurrence Quantification Analysis. Advanced Science Letters, 19 (5), 1336-1339. ISSN(print/online): 1936-6612/1936-7317, URL/DOI: http://dx.doi.org/10.1166/asl.2013.4499
12)    Kolekar, P., Kale, M., Kulkarni-Kale, U. (2012). Alignment-free distance measure based on return time distribution for sequence analysis: Applications to clustering, molecular phylogeny and subtyping. Molecular Phylogenetics and Evolution, 65 (2), 510-522. Google Scholar Citations: 36, WoS Citations: 20, ISSN(print/online): 1055-7903, URL/DOI: http://dx.doi.org/10.1016/j.ympev.2012.07.003
13)    Kolekar, P.S., Kale, M.M., Kulkarni-Kale, U. (2011). Genotyping of Mumps Viruses Based on the SH gene: Development of a Server using Alignment-free and alignment based methods. Immunome Research, 7 (3), 1-7. Google Scholar Citations: 11, ISSN(print/online): 1745-7580, URL/DOI: http://omicsonline.com/open-access/1745-7580/1745-7580-7-051.pdf
  

Publications Before 2011


14)    Kale, M., Deshmukh, S.R. (2001). Estimation in continuous state-space branching processes. Journal of Statistical Planning and Inference, 92 (1), 111-119. Google Scholar Citations: 1, WoS Citations: 1, ISSN(print/online): 0378-3758, URL/DOI: http://dx.doi.org/10.1016/S0378-3758(00)00141-5
15)    Kale, M.M. (2000). Estimation of parameters in controlled branching process. Stochastic Modeling and Applications, 3 (1), 1. Google Scholar Citations: 3,
16)    Kale, M.M., Ramanathan, T.V. (1997). A test for randomness of the environments in a branching process. Statistical Papers, 38 (4), 409-421. Google Scholar Citations: 1, ISSN(print/online): 0932-5026/1613-9798, URL/DOI: http://dx.doi.org/10.1007/BF02925997
17)    Kale, M.M., Deshmukh, S.R. (1993). Maximum likelihood estimation in branching process with continuous state space. Statistics and Probability Letters, 18 (3), 245-251. Google Scholar Citations: 3, WoS Citations: 2, ISSN(print/online): 0167-7152, URL/DOI: http://dx.doi.org/10.1016/0167-7152(93)90224-7
18)    Kale, M.M., Deshmukh, S.R. (1993). Estimation of extinction Probability of Multitype Markov Branching Process. Communications in Statistics-Theory and Methods, 22 (4), 1195-1206. WoS Citations: 1, ISSN(print/online): 0361-0926/1532-415X, URL/DOI: http://dx.doi.org/10.1080/03610928308831081
19)    Kale, M., Deshmukh, S.R. (1992). Estimation in a Continuous State Space Branching Process. Biometrical Journal, 34 (8), 1001-1006. Google Scholar Citations: 1, WoS Citations: 1, ISSN(print/online): 0323-3847/1521-4036, URL/DOI: http://dx.doi.org/10.1002/bimj.4710340814
20)    Kale, M.M., Deshmukh, S.R. (1992). Estimation of extinction probability in Markov branching process. Statistics and Probability Letters, 15 (3), 173-175. Google Scholar Citations: 1, ISSN(print/online): 0167-7152, URL/DOI: http://dx.doi.org/10.1016/0167-7152(92)90185-8
21)    Deshaukh, S.R., Kale, M.M. (1991). Estimation of probability of extinction of a multitype branchihg process. Communications in Statistics-Theory and Methods, 20 (10), 3405-3419. WoS Citations: 3, ISSN(print/online): 0361-0926/1532-415X, URL/DOI: http://dx.doi.org/10.1080/03610929108830711